# SDR SWAA2019070234372

- Difficulty date: June 8, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75035
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FLOOR TRACK CORRODED AROUND FASTENER HOLE AT BS. 727C+7, LBL 8.  REPAIRED FLOOR TRACK IAW SRM.
